# SDR CALA2025042504228

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 27,895 hours, 10,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M1673 FAIL FUNTIONAL CHECK. (REF AAR NR 1000032270). REMOVED AND INSTALLED NEW BATTERY PACK (M1973) IAW B737 AMM 33-51-06-960-805 AND INSTALL TEST GOOD.  REMOVED AND INSTALLED NEW BATTERY PACK (M1973) IAW B737 AMM 33-51-06-960-805 AND INSTALL TEST GOOD.
